# SDR 21GA20240118001

- Difficulty date: January 17, 2024
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N881Y
- Make and model: Boeing 767241
- Aircraft serial: 23803
- Aircraft time: 100,567 hours, 38,594 cycles
- System (JASC): 2700 · Flight Control System
- Part: Flt Controls
- Part number: UNKNOWN
- Condition: Abnormal
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: E, F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF PASSING 5,000 FT, EXTREMELY LOUD BANGING NOISE ON RH SIDE OF AIRCRAFT. AIIRCRAFT WAS YAWING BACK AND FORTH. FLIGHT CONTROLS FELT LOOSE. DISCONNECTED AUTOPILOT AND RETURNED TO FIELD WITHOUT INCIDENT. MAINTENANCE PERSONNEL INSPECTED THE AIRCRAFT WITH NO DEFECTS FOUND. A FUNCTIONAL CHECK FLIGHT WAS ACCOMPLISHED WITH NO ISSUES NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
